Authors: Stanković, Radomir 
Title: A note on differential operators on finite abelian groups
Journal: Cybernetics and Systems
Volume: 18
Issue: 3
First page: 221
Last page: 231
Issue Date: 1-Jan-1987
ISSN: 0196-9722
DOI: 10.1080/01969728708902138
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

3
checked on May 18, 2024

Page view(s)

33
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.